Submit Manuscript  

Article Details


Bifurcation Analysis for Physiological Flow of a Nanofluid: Application of Biomechanics

[ Vol. 14 , Issue. 6 ]

Author(s):

Anber Saleem, Sadia Waheed and Sohail Nadeem*   Pages 481 - 502 ( 22 )

Abstract:


Objective: The aim of this study is to analyze the local and global bifurcation for the physiological flow of nanofluid in channel and tube having porous medium with slip conditions.

Methods: Of concern in this paper, simultaneous effects of surface slip and mixed convection on the streamline patterns along their bifurcations for peristaltic flow of blood base nanofluid have been investigated in a homogenous porous medium. The flow is supposed to be in a vertical twodimensional symmetric channel. The flow systems are reduced by employing the estimation of low Reynolds number and long wavelength. For the discourse of the path of particle in the wave frame, an arrangement of nonlinear independent differential equations is built up and the strategies for dynamical frameworks are utilized to examine the local bifurcations and their topological changes. Flow situations marked as backward flow, trapping or augmented flow.

Results: Graphically, a wide range of topological changes of bifurcations are examined. The analysis is disclosed that the number and size of trapped bolus increases in planner channel by increasing Grashof number and slip parameter.

Conclusion: The place of the bifurcation point changes with the variation of the slip parameter. Increase of Darcy number leads to increase the size of trapped bolus. The decreasing behavior of temperature is depicted with respect to slip parameter, which clarify the nanofluid as a cooling agent. Graphically, a wide range of topological changes of bifurcations are examined.

Keywords:

Bifurcation, streamline topologies, porous medium, slip condition, Reynolds number, nanofluid density.

Affiliation:

Department of Anatomy, Islamabad Medical and Dental College, Islamabad, Department of Mathematics, Quaid-I-Azam University 45320, Islamabad 44000, Department of Mathematics, Quaid-I-Azam University 45320, Islamabad 44000

Graphical Abstract:



Read Full-Text article